Hiroshima Mathematical Journal

Propagation of chaos for Boltzmann-like equation of non-cutoff type in the plane

Hiroshi Murata

Full-text: Open access

Article information

Hiroshima Math. J., Volume 7, Number 2 (1977), 479-515.

First available in Project Euclid: 21 March 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 82.60


Murata, Hiroshi. Propagation of chaos for Boltzmann-like equation of non-cutoff type in the plane. Hiroshima Math. J. 7 (1977), no. 2, 479--515. doi:10.32917/hmj/1206135751. https://projecteuclid.org/euclid.hmj/1206135751

Export citation


  • [1] G. C. Berresford, A class of nonlinear partial differential equations and the associated Markov processes, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete, 33 (1976), 237-251.
  • [2] G. DalAglio, Sugli estremi dei momenti delle funzioni di ripartizione doppia, Ann. Scoula Norm. Sup. Pisa, Sci. Fis. Mat., Srie HI, 10 (1956), 35-74.
  • [3] F. A. Grnbaum, Propagation of chaos for the Boltzmann equation, Arch. Rational Mech. Anal., 42 (1971), 323-345.
  • [4] K. It, On stochastic differential equations, Mem. Amer. Math. Soc., No. 4, 1951.
  • [5] D.P.Johnson, On a class of stochastic processes and its relationship to infinite particle gases, Trans. Amer. Math. Soc., 132 (1968), 275-295.
  • [6] G. Maruyama, Continuous Markov processes and stochastic equations, Rend. Circ. Mat. Palermo, Ser. II, 4 (1955), 1-43.
  • [7] M. Kac, Foundations of kinetic theory, Proc. 3rd Berkeley Symp. on Math. Stat. Prob., Ill, 171-197, Univ. of Calif. Press, Berkeley and Los Angeles, 1956.
  • [8] H. P. McKean, A class of Markov processes associated with nonlinear parabolic equations, Proc. Nat. Acad. Sci. U.S.A., 56(1966), 1907-1911.
  • [9] H. P. McKean, Speed of approach to equilibrium for Kac's caricature of a Maxwellian gas, Arch. Rational Mech. Anal., 21 (1966), 347-367.
  • [10] H. P. McKean, An exponential formula for solving Boltzmann's equation for aMaxwellian gas, J. Combinatorial Theory, 2 (1967), 358-382.
  • [11] 1 Fluctuations in the kinetic theory of gases, Comm. Pure Appl. Math., 28 (1975), 435-455.
  • [12] H. Murata and H. Tanaka, An inequality for certain functional of multidimensional probability distributions, Hiroshima Math. J., 4(1974), 75-81.
  • [13] H. Tanaka, Propagation of chaos for certain purely discontinuous Markov processes with interactions, J. Fac. Sci. Univ. Tokyo Sect. IA Math., 17 (1970), 259-272.
  • [14] H. Tanaka, On Markov process corresponding to Boltzmann's equation of Maxwellian gas, Proc. 2nd Japan-USSR Symp. on Prob. Theory, Lecture Notes in Math., No. 330, 478-489, Springer-Verlag, Berlin.Heidelberg.New York, 1973.
  • [15] H. Tanaka, An inequality for a functional of probability distributions and its application to Kac's one-dimensional model of a Maxwellian gas, Z. Wahrscheinlichkeits-theorie und Verw. Gebiete, 27 (1973), 47-52.
  • [16] T. Ueno, A class of Markov processes with non-linear, bounded generators, Japan. J. Math., 38 (1969), 19-38.
  • [17] G. E. Uhlenbeck and G. W. Ford, Lectures in Statistical Mechanics, Amer. Math. Soc., Providence, Rhode Island, 1963.
  • [18] S. Watanabe, On discontinuousadditive functionals and Levy measures of a Markov process, Japan. J. Math., 34 (1964), 53-70.